Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having loose skin on tummy after weight loss. Suggest medication to tighten the skin

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
I have lost a large amount of weight and have seen a few surgeons to take care of my loose skin on my tummy. However I have some on my thighs but 2 surgeons do not recommend surgery as it isn't worth the scaring. Is here any medication or supplements I can use to thicken and tighten the skin in my inner thighs?
Posted Wed, 27 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: Details below Detailed Answer: Hello, Thanks for the query. There are lasers and thermotherapy which can give you some relief by contracting the collagen fibers in dermis. You cannot expect very great results,but it is worth trying. Dont go for creams, they are of no use. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor